# SDR UPS06448707

- Difficulty date: November 20, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK DOOR AISLE EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED AISLE LIGHT AND BATTERY PACK ASSY MM 33-51-02.
